# SDR HALA2015030700034

- Difficulty date: March 7, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 20,074 hours, 18,589 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED TAILCONE SLIDE DUE TO PRECAUTIONARY, DID NOT DEPLOY.  REPLACED TAILCONE SLIDE IAW AMM 25-61-02-400-801.
